# SDR SWIA202008252065

- Difficulty date: July 26, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT COMMON TO STRINGER 23R,  FRAME 319 WAS CORRODED.  THE  STRINGER CLIP HAD INTERGRANULAR CORROSION,  OUT OF LIMITS IAW SRM, REPLACED IAW DWG,  AND SRM.
